MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYKNEE MYKNEE FEMUR DISTAL CUTTING BLOCK EFFICIENCY - CT - GMK - RIGHT

MEDACTA INTERNATIONAL SA MYKNEE MYKNEE FEMUR DISTAL CUTTING BLOCK EFFICIENCY - CT - GMK - RIGHT
Catalog Number 6.1023SM
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing process review: myknee department on the 13 july 2020.D_sca_rsk_dr_05061960 (lot.97913k).We analyzed each step of the myknee process; no errors have been found.Here below you can find the detailed analysis of the process: images qc: the dataset fully respects the protocol.The images were not expired at the time of the surgery reconstruction: the reconstructed profile follows precisely the contour of the bone, planning - landmarks: all the landmarks were taken accordingly to the process pre-op information: as per the other cases, the only information available to the my knee team was about the bones.No pre-op information was available regarding: the status of the ligaments: this information, as for all the cases, is available just to the surgeon.The thickness of the cartilage: this information is not available, since this case is ct- based.Planning proposal: in the planning proposal, all the chosen parameters are within the range of preferences set by the surgeon on the website.Planning - validation: the surgeon did not revise the planning, and the revision 0 went into automatically validation planning- choice of the size: we proposed a size 3+ for the femur and a size 3 for the tibia.We have no information regarding the sizes implanted by the surgeon.Femoral cutting block: all the pads are in contact with parts that cannot get detached.From the first image on the left we have four axial views moving distally (profile of the reconstructed bone in yellow and profile of the cutting block in green) and a 3d view: tibial cutting block: all the pads are in contact with parts that cannot get detached.Extra-analysis: no extra-analysis is possible, since we have not received any x-ray.Conclusions our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
During myknee surgery anterior femoral notch causing a distal femur fracture post op (the same day).This fracture was reduced with a plate and balance of sphere was still perfect.

Brand Name
MYKNEE MYKNEE FEMUR DISTAL CUTTING BLOCK EFFICIENCY - CT - GMK - RIGHT
Common Device Name
FEMUR DISTAL CUTTING BLOCK
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10378415
Report Number3005180920-2020-00491
Device Sequence Number2941869
Product Code JWH
UDI-Device Identifier07630030894756
UDI-Public07630030894756
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number6.1023SM
Device Lot Number97913K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight105